RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1982, Volume 114, Pages 32–36 (Mi znsl1764)  

Periodicity of residues of the number of finite labeled $T_0$-topologies

Z. I. Borevich


Abstract: Let $T_0(n)$ be the number of labeled topologies on points satisfying the $T_0$ separation axiom. It is proved that for any prime $p$ the sequence of residue classes $T_0(n)\mod p$ is periodic with period length $p-1$.

Full text: PDF file (349 kB)

English version:
Journal of Soviet Mathematics, 1984, 27:4, 2851–2854

Bibliographic databases:

UDC: 513.83

Citation: Z. I. Borevich, “Periodicity of residues of the number of finite labeled $T_0$-topologies”, Modules and algebraic groups, Zap. Nauchn. Sem. LOMI, 114, "Nauka", Leningrad. Otdel., Leningrad, 1982, 32–36; J. Soviet Math., 27:4 (1984), 2851–2854

Citation in format AMSBIB
\Bibitem{Bor82}
\by Z.~I.~Borevich
\paper Periodicity of residues of the number of finite labeled $T_0$-topologies
\inbook Modules and algebraic groups
\serial Zap. Nauchn. Sem. LOMI
\yr 1982
\vol 114
\pages 32--36
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl1764}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=669557}
\zmath{https://zbmath.org/?q=an:0557.05006|0502.05007}
\transl
\jour J. Soviet Math.
\yr 1984
\vol 27
\issue 4
\pages 2851--2854
\crossref{https://doi.org/10.1007/BF01410738}


Linking options:
  • http://mi.mathnet.ru/eng/znsl1764
  • http://mi.mathnet.ru/eng/znsl/v114/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:107
    Full text:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018